R.C. Brigham, P.Z. Chinn, and R.D. Dutton, Vertex domination-critical graphs, Networks 18 (1988), no. 3, 173–179.
 M. Chellali, N. Jafari Rad, S.M. Sheikholeslami, and L. Volkmann, Roman domination in graphs, Topics in Domination in Graphs (T.W. Haynes, S.T. Hedetniemi, and M.A. Henning, eds.), Springer International Publishing, Berlin, 2020, pp. 365–
 N. Jafari Rad, A. Hansberg, and L. Volkmann, Vertex and edge critical Roman domination in graphs, Util. Math. 92 (2013), 73–88.
 N. Jafari Rad and L. Volkmann, Changing and unchanging the Roman domination number of a graph, Util. Math. 89 (2012), 79–95.